# SDR UALA2011020200569

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 28,165 hours, 12,462 cycles
- Engine: Iae V2527A5
- System (JASC): 3080 · Ice Detection
- Part: Indicator
- Condition: Damaged
- Location: Ice Probe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IN ICE PROBE FRONT WINDSHIELD POST BURNED OUT.   SAMC TEXT: CREW COMPLIED WITH MEL.  DEFERRED IAW SAMC. REPLACED ICING INDICATOR IAW MM, CHECKED OK.
